# SDR CALA2021090801527

- Difficulty date: September 7, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 78,647 hours, 11,049 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 113T3100401G
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD AFT FLAP HAS NUMEROUS DENTS, WORST BEING 35.5 INCHES OUTBOARD OF INBOARD EDGE 45 1/2 INCHES FROM TRAILING EDGE, 1.5 " DIAMETER, .040" DEEP. NO HOLES, TAP TESTED AND FOUND NO DELAMINATION. CORRECTION TO ORIGINAL WRITE UP: SHOULD READ LEFT OUTBOARD AFT FLAP HAS NUMEROUS DENTS, WORST BEING 35.5 INCHES OUTBOARD OF INBOARD EDGE, 4.5 INCHES FROM TRAILING EDGE, 1.5 " DIAMETER, .040" DEEP. NO HOLES, TAP TESTED AND FOUND NO DELAMINATION. REVIEWED AND LOCKED FOR MAINT FERRY UNLOCK LHW O/B AFT FLAP UPPER FLAP PNL IN DENT LOCATION LISHED IN RI PA R4 PERFORMED REPAIR AS PER SRM 51-70-10 REPAIR 4 AND ALL OTHER D ENTS EXPECT DENT LOCATIONS LISHED IN RI PAR4.  ACCEPT THE DENT AS IS AS PER ECRA 5746-01010.REFER FORM 44-0008 ITEM 1 TO 21
